# SDR DALA2018032802028

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 59,515 hours, 21,432 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR DAMAGED,  PERFORMED NDT INSPECTION FOR DELAMINATION AROUND DAMAGED AREA IAW SRM 51-70-17,  PARA 3A (3).   REMOVED THE DAMAGE AND INSTALLED A REPAIR IAW RI 567223-14.
